# SDR CA090108003

- Difficulty date: December 26, 2008
- Submitted: February 2, 2009
- Operation: General aviation
- Make and model: Bbavia 7AC
- Aircraft time: 2,492 hours
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Fuselage
- Part time: 2,508 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DOOR TUBE RUSTED THROUGH LOWER END, REPLACED.
